# SDR AUS20021098

- Difficulty date: October 3, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Lyc AEIO360*
- Propeller: Amtr C8289
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Delaminated
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER LEADING EDGE DELAMINATING IN AREA OF TIP.
